# SDR VTZA95309

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-PHL - FLT NR 6237 - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE RED GEAR SELECTOR HANDLE REMAINED ILLUMINATED AFTER GEAR WAS UP AND LOCKED AFTER TAKEOFF.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT STANDBY UPLOCK MICRO-SWITCH.  (M)
